# SDR USAA000578

- Difficulty date: April 16, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 1131641
- Condition: Cracked
- Location: Keelbeam
- Part time: 43,808 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PANEL CRACKED .375 INCH PAST EXISTING STOP DRILL, KEEL BEAM PANEL BETWEEN WHEEL WELLS.  INSTALLED TEMP REPAIR DOUBLER INCORPORATING BOTH CRACKED AREAS PER SRM 53-60-12 FIG 202/EA 53683D.  (M)
